Strict Solution for a Second Order Differential Equation in Holder Spaces

Main Article Content

Youcef Naas
Fatima Zohra Mezeghrani

Abstract

In this paper we give some results on abstract second order differential elliptic equations of mixed type. The study is performed in Holder continuous Banach spaces. Our main purpose is the study of necessary and sufficient conditions on the data for obtaining existence, uniqueness and maximal regularity properties of the strict solution. The techniques used are based on analytic semigroups theory.

Article Details

References

  1. W. Arendt, R. Chill, S. Fornaro and C.Poupaud., Lp - maximal regularity for non-autonomous evolution equations, J. Differ. Equations, 237 (2007), 1-26.
  2. A. V. Balakrishnan., Fractional powers of closed operators and the semigroups generated by them, Pac. J. Math. 10 (1960), 419-437.
  3. C. J. K. Batty, R. Chill, S. Srivastava., Maximal regularity in interpolation spaces for second-order Cauchy problems, Oper. Theory: Adv. Appl. 250 (2015), 49-66.
  4. G. Da Prato., Abstract Differential Equations, Maximal Regularity, and Linearization, Proc. Symp. Pure Math. 45 (1986), Part 1.
  5. G. Da Prato and P.Grisvard., Sommes d'op ´erateurs lin ´eaires et ´equations diff ´erentielles op ´erationnelles. J. Math. Pures Appl. IX Ser. 54 (1975), 305-387.
  6. A. Favini, R. Labbas, S. Maingot, H. Tanabe and A. Yagi., On the Solvability and the Maximal Regularity of Complete Abstract Differential Equations of Elliptic Type, Funkcial Ekvacioj, 47 (2004), 423-452.
  7. P. Grisvard., Spazi di Tracce e Applicazioni, Rend. Mat. (4), vol. 5, s ´erie VI (1972), 657-729.
  8. M. Haase., The Functional Calculus for Sectorial Operators, Oper. Theory Adv. Appl., vol. 69, Birkhuser-Verlag, Basel (2006).
  9. S. G. Krein., Linear differental equations in Banach space, Moscou, 1967; English Translation: AMS, Providence, (1971).
  10. J.L. Lions., Th ´eor`eme de trace et d'interpolation I et II. Annali S.N.S.di Pisa, 13, (1959), 389-403 et 14, (1960), 317-331.
  11. J. L. Lions and J. Peetre., Sur une classe d'espaces d'interpolation, Inst. Hautes Etudes Sci. Publ. Math., 19 (1964), 5-68.
  12. A.Lunardi., Analytic Semigroups and Optimal Regularity in Parabolic Problems, Birkhˆauser, Basel, (1995).
  13. C. Martinez and M. Sanz., Fractionnal powers of non densely defined operators. Annali della Scuola Normale Superiore di Pisa-Classe di scienze Ser. 4, 18 (1991). 443-454.
  14. E. Sinestrari., On the abstract Cauchy problem of parabolic type in space of continuous functions, J. Math. Anal. Appl. 66 (1985), 16-66.
  15. J. Tanabe., Equations of Evolution, Pitman, London, San Francisco, Melbourne, (1979).
  16. H. Triebel., Interpolation Theory,. Function Spaces, Differential Operators, Amsterdam, North Holland (1978).